# SDR ASAA9940170

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 457, THE L1 DOOR WAS DIFFICULT TO CLOSE.  REPLACED THE L1 DOOR SNUBBER AND THE DOOR OPERATED NORMALLY.  (M)
